Group by: Item Type | Date | No Grouping
Number of items: 20.

Article

Gaillac, Christophe and Gautier, Eric (2022) Adaptive estimation in the linear random coefficients model when regressors have limited variation. Bernoulli journal, vol. 28 (n° 1). pp. 504-524.

Gaillac, Christophe and Gautier, Eric (2021) Estimates for the SVD of the Truncated Fourier Transform on L2(cosh(b.)) and Stable Analytic Continuation. Journal of Fourier Analysis and Applications, vol.27 (n°4).

Gautier, Eric and Le Pennec, Erwan (2018) Adaptive estimation in the nonparametric random coefficients binary choice model by needlet thresholding. Electronic Journal of Statistics, vol. 12 (n° 1). pp. 277-320.

Gautier, Eric and Kitamura, Yuichi (2013) Nonparametric estimation in random coefficients binary choice models. Econometrica, vol. 81. pp. 581-607.

Gautier, Eric (2011) Hierarchical Bayesian estimation of inequalities with non-rectangular censored survey data. The Annals of Applied Statistics, 5 (2B). pp. 1632-1656.

De Bouard, Anne and Gautier, Eric (2010) Exit problems related to the persistence of solitons for the Korteweg-de Vries equation with small noise. Discrete and Continuous Dynamical Systems, 26. pp. 857-871.

Gautier, Eric and Houdré, Cédric (2009) Estimation des inégalités dans l’enquête Patrimoine 2004. Économie et Statistique (417-418). pp. 135-152.

Gautier, Eric (2008) Exit from a basin of attraction for stochastic weakly damped nonlinear Schrödinger equations. Annals of Probability, 36 (3). pp. 896-930.

Debussche, Arnaud and Gautier, Eric (2008) Small noise asymptotic of the timing jitter in soliton transmission. Annals of Applied Probability, 18. pp. 178-208.

Gautier, Eric (2007) Stochastic nonlinear Schrödinger equations driven by a fractional noise - Well posedness, large deviations and support. Electronic Journal of Probability, 12. pp. 848-861.

Gautier, Eric (2005) Large deviations and support results for nonlinear Schrödinger equations with additive noise and applications. ESAIM: Probability and Statistics, 9. pp. 74-97.

Gautier, Eric (2005) Uniform large deviations for the nonlinear Schrödinger equation with multiplicative noise. Stochastic Processes and their Applications, 115. pp. 1904-1927.

Book Section

Gautier, Eric and Tsybakov, Alexandre (2013) Pivotal estimation in high-dimensional regression via linear programming. In: Empirical Inference: Festschrift in Honor of Vladimir N. Vapnik Empirical Inference. pp. 195-204. ISBN 978-3-642-41135-9

Florens, Jean-Pierre (2011) Non Parametric Models with Instrumental Variables. In: Inverse Problems and High-Dimensional Estimation Alquier, Pierre, Gautier, Eric and Stoltz, Gilles (eds.) Springer Verlag. Chapter 2. pp. 99-120.

Monograph

Gaillac, Christophe and Gautier, Eric (2021) Non Parametric Classes for Identification in Random Coefficients Models when Regressors have Limited Variation. TSE Working Paper, n. 21-1218, Toulouse

Beyhum, Jad and Gautier, Eric (2019) Square-root nuclear norm penalized estimator for panel data models with approximately low-rank unobserved Heterogeneity. TSE Working Paper, n. 19-1008, Toulouse

Gautier, Eric, Rose, Christiern and Tsybakov, Alexandre (2014) High-dimensional instrumental variables regression and confidence sets. TSE Working Paper, n. 18-930, Toulouse

Gautier, Eric and Hoderlein, Stefan (2011) A triangular treatment effect model with random coefficients in the selection equation. TSE Working Paper, n. 15-598

Book

Alquier, Pierre, Gautier, Eric and Stoltz, Gilles, eds. (2011) Inverse Problems and High-Dimensional Estimation. Springer Verlag Berlin

Alquier, Pierre, Gautier, Eric and Stoltz, Gilles (2011) Inverse problems and high dimensional estimation: Stats in the Château summer school in econometrics and statistics, 2009. Springer-Verlag Berlin Heidelberg ISBN 978-3-642-19988-2

This list was generated on Thu Jun 13 15:09:54 2024 CEST.